Kindly tell me some ayurvedic drugs for tinea cruris. I had the disease last year but I am having the symptoms again. Itching has not gone completely. I have used Onabet cream. In the past, I have been on Tyza and Atarax. Please help.
Welcome to icliniq.com.
Tinea cruris is commonly caused by a type of fungus called dermatophytes.
It causes mostly circular growth on the skin and often looks like rings. It is also referred as ringworms.
Generally, it grows in unhygienic and wet areas.
Antifungal management is the line of treatment.
I suggest you apply Onabet cream (Sertaconazole Topical) externally twice a day after cleaning and drying the affected area.
Along with these medications, you can also use an ayurvedic ointment like Cutis cream, Six C Ointment externally.
I suggest you can take Khadirarishta 15 mL twice a day with equal amounts of water after meals and Gandhaka Rasayana Vati two tablets twice a day after meals. Consult your specialist doctor, discuss with him or her and with their consent take the above medicines.
For precaution, you should avoid spicy and junk foods. Also rice and curd.
For more information consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist
Query: Hello doctor, A few days back, I ate lots of green chili pakoras with green chutney. I am not really used to such pakoras but, I ended up eating them anyway. From the next day, I started feeling a burning sensation inside the stomach and, then started the loose motions. I have been to the loo nea... Read Full >>
Answer: Hello, Welcome to icliniq.com. I read your query and understood your concern. Your symptoms are suggestive of indigestion and acute gastritis, which causes a constant discomfort or a burning sensation in your stomach. The duration of diarrhea can vary. Once the underlying cause is tre... Read Full
Query: Hello doctor,I believe I have jock itch that spread from my feet to my inner thighs to the shaft of my penis. Please help. Read Full >>
Answer: Hello, Welcome to icliniq.com. 1. Yes, you seem to have tinea cruris which is a superficial fungal infection of genitals and groin. Another name for that is jock itch. 2. Wash the undergarments in warm water, sundry and iron them before reusing. 3. Take the prescribed medications for 15 days. Read Full
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now